×

zbMATH — the first resource for mathematics

A decomposition method for finding solitary and periodic solutions for a coupled higher-dimensional Burgers equations. (English) Zbl 1070.65102
Summary: We consider coupled higher-dimensional Burgers equations. We find periodic solutions to these equations using a modified Adomian’s decomposition method. We find both exact and numerical solutions. We compare the numerical solutions with corresponding analytical solutions. We also show the effectiveness of the method.

MSC:
65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cross, M.C.; Hohenberg, P.C., Pattern formation outside of equilibrium, Rev. mod. phys., 65, 851-1112, (1993) · Zbl 1371.37001
[2] Ablowitz, M.J.; Clarkson, P.A., Solitons, nonlinear evolution equations and inverse scattering, (1991), Cambridge University Press Cambridge · Zbl 0762.35001
[3] Rogers, C.; Shadwich, W.F., Bäcklund transformations and their application, (1982), Academic Press New York · Zbl 0492.58002
[4] Olver, P.J., Applications of Lie groups to differential equations, (1986), Springer Berlin · Zbl 0656.58039
[5] Adomian, G., A review of the decomposition method in applied mathematics, J. math. anal. appl., 135, 501-544, (1988) · Zbl 0671.34053
[6] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Boston · Zbl 0802.65122
[7] Dehghan, M., The use of Adomian decomposition method for solving the one-dimensional parabolic equation with non-local boundary specifications, Int. J. comput. math., 81, 25-34, (2004) · Zbl 1047.65089
[8] Cherruault, Y., Optimisation methodes locales et globales, (1999), Presses Universitaires de France Paris · Zbl 0928.49001
[9] Kaya, D., On the solution of a Korteweg-de Vries like equation by the decomposition method, Int. J. comput. math., 72, 531-539, (1999) · Zbl 0948.65104
[10] Kaya, D.; El-Sayed, S.M., On the solution of the coupled Schrödinger-KdV equation by the decomposition method, Phys. lett. A, 313, 82-88, (2003) · Zbl 1040.35099
[11] Kaya, D., Solitary wave solutions for a generalized Hirota-Satsuma coupled KdV equation, Appl. math. comput., 147, 69-78, (2004) · Zbl 1037.35069
[12] Kaya, D.; Inan, I.E., Exact and numerical traveling wave solutions for nonlinear coupled equations using symbolic computation, Appl. math. comput., 151, 775-787, (2004) · Zbl 1048.65096
[13] Seng, V.; Abbaoui, K.; Cherruault, Y., Adomian’s polynomials for nonlinear operators, Math. comput. modell., 24, 59-65, (1996) · Zbl 0855.47041
[14] Wazwaz, A.M., A computational approach to soliton solutions of the Kadomtsev-petviashili equation, Appl. math. comput., 123, 205-217, (2001) · Zbl 1024.65098
[15] Wazwaz, A.M., Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method, Chaos, solitons & fractals, 12, 1549-1556, (2001) · Zbl 1022.35051
[16] Wazwaz, A.M., Partial differential equations: methods and applications, (2002), Balkema Publishers The Netherlands · Zbl 0997.35083
[17] Salerna, M., On the phase manifold geometry of the two-dimensional Burgers equations, Phys. lett. A, 121, 15-18, (1987)
[18] Lu, Z.; Zhang, H., New applications of a further extended tanh method, Phys. lett. A, 324, 293-298, (2004) · Zbl 1123.35350
[19] Kaya, D., An application of the decomposition method on second order wave equations, Int. J. comput. math., 75, 235-245, (2000) · Zbl 0964.65113
[20] Wazwaz, A.M., A study of nonlinear dispersive equations with solitary-wave solutions having compact support, Math. comput. simul., 56, 269-276, (2001) · Zbl 0999.65109
[21] Kaya, D., The use of Adomian decomposition method for solving a specific non-linear partial differential equations, Bull. belg. math. soc., 9, 343-349, (2002) · Zbl 1038.35093
[22] Kaya, D.; Yokus, A., A numerical comparison of partial solutions in the decomposition method for linear and nonlinear partial differential equations, Math. comput. simul., 60, 507-512, (2002) · Zbl 1007.65078
[23] Kaya, D., An explicit and numerical solutions of some fifth-order KdV equation by decomposition method, Appl. math. comput., 144, 353-363, (2003) · Zbl 1024.65096
[24] Shawagfeh, N.; Kaya, D., Comparing numerical methods for the solutions of system of ordinary differential equations, Appl. math. lett., 17, 323-328, (2004) · Zbl 1061.65062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.